Aa
A
A
Close
Avatar universal
what are the side effects of mixing methadone with soma
i am on 95mg of methadone and am now perscribed soma 350mg what are the side effects
Cancel
7 Answers
Page 1 of 1
Avatar universal
Hi there,
A medication is usually prescribed only if its advantages outweigh the risks. Central nervous system and/or respiratory-depressant effects may be additively or synergistically increased in patients taking soma and Methadone which cause these effects especially in elderly or debilitated patient. If you are doubtful it is best to consult your doctor about it and take this medication after clarifying your doubts. I hope it helps.
Best wishes and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
you might get some more knowledgable answers over at the addiction-substance place ashlyn---more people there who might know something. om
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1855076 tn?1337118903
You can also call a pharmacist.  They know all about drug interactions, even more than the doctors ... it's what they've studied.  I got a lot of help from my pharmacist on a  bunch of questions I had that I was sort of dissatisfied with the answers I was getting from my doctor.  Methadone is very powerful so it probably is a good idea to double check.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1855076 tn?1337118903
I want to point out that the Addiction/Substance Abuse forum has great information.  I'm not sure if you're on methadone for pain management or for addiction issues but either way, they'll welcome you with any questions.  I got great help from that forum when I wanted to taper off my medications and my doctor didn't want me to.  There are members there who have a lot of personal experience with methadone.  It was actually suggested I try that for my pain but I decided, after a lot of research, that it wasn't for me.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
great suggestion about the pharmacist marycarmel----i had not thought of it in this context but you are so right that they can be a great resource.  Of course--it depends on the pharmacist ----as always there are some real jerks out there (just like with drs.) and well----just like some of us---- hey! ashlyn--keep posting with us too   ok?   Omhome
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1855076 tn?1337118903
I agree about the pharmacists.  There are some that can have a real attitude.  I had a great one at Walgreens but because of my insurance I now have to use CVS and I find they're too busy to really give me any real time when I have questions.  Last year I was put on Nucynta to see if it would work.  Unfortunately, for me, I had a terrible reaction to it.  I was told by my pain management doc at the time that it needed to metabolize in my body for two weeks.  And I tried to stick it out.  In hindsight, I would never, ever allow myself to go through what I did.  But I called my own pharmacist about the side effects and he wasn't that familiar with the drug.  Another issue with it was none of the pharmacies near me carried it or would order it.  I had to go to one that was about 40 minutes away.  When I called that pharmacy, the pharmacist was as helpful as she could be and when she didn't know, she at least tried to find out for me.  I think I've been lucky dealing with pharmacists.  I have had problems with the ER staff.  I had a period of time where I was having a lot of trouble with my medications and my stomach and wound up in withdrawals and some of my experiences were outrageous.  On two occasions I did make a complaint.  I also had an aide who treated me terribly when I was admitted with an illness.  I believe that a lot of nursing staff and even doctors make assumptions when  you're on narcotics.  Some seem to believe everyone is drug seeking when that's the furthest thing from the truth.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
same for me with cvs----too busy!  hmmmm. common theme---more $$$$$
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources